# SDR DALA2022031001580

- Difficulty date: February 24, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 66,231 hours, 30,642 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 FWD CARGO COMPARTMENT BTW STR 41L TO 41R / FR 31 TO FR 34 CORROSION OF FASTENERS DRIVE HEADS AND STRINGERS. CORRECTIVE ACTION: COMPLIED WITH ERA 14-596975. (2150029)
